# SDR XN0A1335

- Difficulty date: May 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 52,054 hours, 48,988 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: A System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT -A- SYSTEM DROPPED BELOW REQUIRED MINS.  FOUND AIR TO BE IN SYSTEM FROM PREVIOUS HYDRAULIC LEAK.  CYCLED ALL SYSTEMS NUMEROUS TIMES TO BLEED AIR AND SERVICED -A- HYDRAULIC SYSTEM IAW B727 MM CHAPTER 12-12-00 USING 2 GALLONS.  NO LEAKS NOTED AT THIS TIME.
